Alert archive / Georgia / Small Craft Advisories in 2012
Small Craft Advisory 51, NWS Charleston, SC
NWS Charleston, SC issued this small craft advisory at Oct 12, 2012, 3:35 AM EDT. It took effect at Oct 13, 2012, 2:00 AM EDT. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Oct 12, 2012, 3:35 AM EDT (07:35 UTC)
- In effect from
- Oct 13, 2012, 2:00 AM EDT
- Expired
- Oct 14, 2012, 11:00 PM EDT
- In force
- 45 hr
- Issued by
- NWS Charleston, SC
The text
As transmitted, in the capitals the NWS used until 2016.
473 WHUS72 KCHS 120735 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 335 AM EDT FRI OCT 12 2012 AMZ330-350-352-121600- /O.NEW.KCHS.SC.Y.0051.121013T0600Z-121014T0000Z/ CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 335 AM EDT FRI OCT 12 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 8 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 PM EDT SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-121600- /O.NEW.KCHS.SC.Y.0051.121013T0900Z-121015T2200Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 335 AM EDT FRI OCT 12 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM SATURDAY TO 6 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM SATURDAY TO 6 PM EDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
14 follow-up statements
877 WHUS72 KCHS 121015 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 615 AM EDT FRI OCT 12 2012 AMZ330-350-352-121815- /O.CON.KCHS.SC.Y.0051.121013T0600Z-121014T0000Z/ CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 615 AM EDT FRI OCT 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 PM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 PM EDT SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-121815- /O.CON.KCHS.SC.Y.0051.121013T0900Z-121015T2200Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 615 AM EDT FRI OCT 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM SATURDAY TO 6 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM SATURDAY TO 6 PM EDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
523 WHUS72 KCHS 121627 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC ISSUED BY NATIONAL WEATHER SERVICE WILMINGTON NC 1227 PM EDT FRI OCT 12 2012 AMZ354-130400- /O.EXB.KCHS.SC.Y.0051.121013T0600Z-121014T0400Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 1227 PM EDT FRI OCT 12 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM SATURDAY TO MIDNIGHT EDT SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM SATURDAY TO MIDNIGHT EDT SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ330-350-352-130400- /O.EXT.KCHS.SC.Y.0051.121013T0600Z-121014T0400Z/ CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 1227 PM EDT FRI OCT 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM SATURDAY TO MIDNIGHT EDT SATURDAY NIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 AM SATURDAY TO MIDNIGHT EDT SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-130400- /O.EXT.KCHS.SC.Y.0051.121013T0600Z-121016T0400Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1227 PM EDT FRI OCT 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM SATURDAY TO MIDNIGHT EDT MONDAY NIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 AM SATURDAY TO MIDNIGHT EDT MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
136 WHUS72 KCHS 122144 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 544 PM EDT FRI OCT 12 2012 AMZ354-130545- /O.CON.KCHS.SC.Y.0051.121013T0600Z-121014T0400Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 544 PM EDT FRI OCT 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM SATURDAY TO MIDNIGHT EDT SATURDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM SATURDAY TO MIDNIGHT EDT SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ330-350-352-130545- /O.CON.KCHS.SC.Y.0051.121013T0600Z-121014T0400Z/ CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 544 PM EDT FRI OCT 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM SATURDAY TO MIDNIGHT EDT SATURDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM SATURDAY TO MIDNIGHT EDT SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-130545- /O.CON.KCHS.SC.Y.0051.121013T0600Z-121016T0400Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 544 PM EDT FRI OCT 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM SATURDAY TO MIDNIGHT EDT MONDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM SATURDAY TO MIDNIGHT EDT MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
420 WHUS72 KCHS 130406 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1206 AM EDT SAT OCT 13 2012 AMZ330-350-352-354-131215- /O.CON.KCHS.SC.Y.0051.121013T0600Z-121014T0400Z/ CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 1206 AM EDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-131215- /O.CON.KCHS.SC.Y.0051.121013T0600Z-121016T0400Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1206 AM EDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT MONDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
633 WHUS72 KCHS 130718 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 318 AM EDT SAT OCT 13 2012 AMZ374-131600- /O.EXT.KCHS.SC.Y.0051.000000T0000Z-121015T1500Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 318 AM EDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ330-350-352-354-131600- /O.CON.KCHS.SC.Y.0051.000000T0000Z-121014T0400Z/ CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 318 AM EDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
580 WHUS72 KCHS 131508 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1108 AM EDT SAT OCT 13 2012 AMZ330-350-352-354-132315- /O.CON.KCHS.SC.Y.0051.000000T0000Z-121014T0400Z/ CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 1108 AM EDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-132315- /O.CON.KCHS.SC.Y.0051.000000T0000Z-121015T1500Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1108 AM EDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
506 WHUS72 KCHS 131917 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 317 PM EDT SAT OCT 13 2012 AMZ374-140400- /O.EXT.KCHS.SC.Y.0051.000000T0000Z-121015T0300Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 317 PM EDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ330-350-352-354-140400- /O.CON.KCHS.SC.Y.0051.000000T0000Z-121014T0400Z/ CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 317 PM EDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
143 WHUS72 KCHS 140210 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1010 PM EDT SAT OCT 13 2012 AMZ330-140315- /O.CAN.KCHS.SC.Y.0051.000000T0000Z-121014T0400Z/ CHARLESTON HARBOR- 1010 PM EDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ350-352-354-140900- /O.EXT.KCHS.SC.Y.0051.000000T0000Z-121014T0900Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 1010 PM EDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-141015- /O.CON.KCHS.SC.Y.0051.000000T0000Z-121015T0300Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1010 PM EDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
962 WHUS72 KCHS 140427 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1227 AM EDT SUN OCT 14 2012 AMZ350-140530- /O.CAN.KCHS.SC.Y.0051.000000T0000Z-121014T0900Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 1227 AM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ352-354-140900- /O.CON.KCHS.SC.Y.0051.000000T0000Z-121014T0900Z/ WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 1227 AM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-141230- /O.CON.KCHS.SC.Y.0051.000000T0000Z-121015T0300Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1227 AM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
841 WHUS72 KCHS 140740 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 340 AM EDT SUN OCT 14 2012 AMZ352-354-141200- /O.EXT.KCHS.SC.Y.0051.000000T0000Z-121014T1200Z/ WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 340 AM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-141545- /O.CON.KCHS.SC.Y.0051.000000T0000Z-121015T0300Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 340 AM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
924 WHUS72 KCHS 141116 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 716 AM EDT SUN OCT 14 2012 AMZ352-141230- /O.CAN.KCHS.SC.Y.0051.000000T0000Z-121014T1200Z/ WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 716 AM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ354-141500- /O.EXT.KCHS.SC.Y.0051.000000T0000Z-121014T1500Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 716 AM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-141930- /O.CON.KCHS.SC.Y.0051.000000T0000Z-121015T0300Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 716 AM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
401 WHUS72 KCHS 141443 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1043 AM EDT SUN OCT 14 2012 AMZ354-141545- /O.CAN.KCHS.SC.Y.0051.000000T0000Z-121014T1500Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 1043 AM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ374-142245- /O.CON.KCHS.SC.Y.0051.000000T0000Z-121015T0300Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1043 AM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
101 WHUS72 KCHS 141915 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 315 PM EDT SUN OCT 14 2012 AMZ374-150300- /O.CON.KCHS.SC.Y.0051.000000T0000Z-121015T0300Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 315 PM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
038 WHUS72 KCHS 150234 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1034 PM EDT SUN OCT 14 2012 AMZ374-150345- /O.EXP.KCHS.SC.Y.0051.000000T0000Z-121015T0300Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1034 PM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 11 PM EDT THIS EVENING. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Oct 12, 12:45 AM EDT, 2 hours 50 minutes earlier.
Area forecast discussion, Oct 12, 12:45 AM EDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 1245 AM EDT FRI OCT 12 2012 .SYNOPSIS... STRONG HIGH PRESSURE WILL BUILD OVER THE REGION FROM THE NORTH THROUGH THIS WEEKEND. A WEAK COLD FRONT WILL THEN MOVE THROUGH THE AREA EARLY NEXT WEEK...FOLLOWED BY WEAK HIGH PRESSURE THROUGH MID WEEK. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... THE FORECAST IS ON TRACK. CAN NOT RULE OUT SOME PATCHES OF FOG THROUGH SUNRISE...BUT DO NOT ANTICIPATE ANYTHING SIGNIFICANT. LOWS FROM THE MID 40S WELL INLAND TO THE LOWER 60S AT THE BEACHES LOOK REASONABLE. && .SHORT TERM /6 AM THIS MORNING THROUGH SUNDAY/... STRONG SURFACE HIGH PRESSURE WILL BUILD NORTH OF THE AREA THROUGH SATURDAY BEFORE MOVING OFFSHORE AND WEAKENING SUNDAY AS AN AREA OF LOW PRESSURE AND ASSOCIATED COLD FRONT MOVE TOWARD THE APPALACHIANS. TEMPERATURES WILL BE NEAR NORMAL FRIDAY AND THEN DROP BELOW NORMAL SATURDAY WHEN THE HIGH PRESSURE WEDGE WILL BE STRONGEST...THEN RETURN TO NEAR OR SLIGHTLY ABOVE NORMAL SUNDAY. LITTLE MOISTURE MEANS VERY LOW RAIN CHANCES...ALTHOUGH A WEAK COASTAL TROUGH OF LOW PRESSURE AND INCREASED LOW-LEVEL MOISTURE COULD MEAN A FEW SHOWERS MAINLY AROUND THE COAST SATURDAY AND SUNDAY. THE COOLEST NIGHT SHOULD BE SATURDAY NIGHT WHEN SOME UPPER 40S ARE POSSIBLE WELL INLAND. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... HIGH PRESSURE WILL REMAIN THE DOMINANT WEATHER FEATURE OVER THE SOUTHEAST THROUGH EARLY MONDAY. OUR NEXT BEST CHANCE OF PRECIP WILL OCCUR WITH A TRAILING COLD FRONT ASSOCIATED WITH A SYSTEM TRACKING INTO THE NORTHEASTERN UNITED STATES EARLY NEXT WEEK. HAVE MAINTAINED A SLIGHT CHANCE OF SHOWERS MONDAY AND TUESDAY AS A RESULT TO FROPA FROM THE NORTHWEST. WEAK HIGH PRESSURE WILL THEN BUILD OVER THE REGION WEDNESDAY BEFORE ANOTHER COLD FRONT APPROACHES FROM THE NORTHWEST LATE IN THE WEEK. OVERALL...HIGH TEMPS WILL REMAIN IN THE LOW 80S OVER THE PERIOD. OVERNIGHT LOWS WILL REMAIN IN THE UPPER 50S INLAND TO LOW/MID 60S ALONG THE COAST. && .AVIATION /06Z FRIDAY THROUGH TUESDAY/... VFR. EXTENDED AVIATION OUTLOOK...BREEZY/GUSTY NORTHEAST/EAST WINDS EXPECTED SATURDAY WITH A STRONG WEDGE OF HIGH PRESSURE IN PLACE. THERE WILL BE AN INCREASING RISK FOR SHOWERS AND MVFR CIGS/VSBYS EARLY NEXT WEEK AS LOW-LEVEL MOISTURE INCREASES AND A WEAK COLD FRONT AFFECTS THE AREA. && .MARINE... OVERNIGHT...HIGH PRESSURE WILL REMAIN CENTERED INLAND. NE WINDS WILL VEER TOWARD THE N AND WILL REMAIN 10 KT OR LESS. SEAS OF 2-3 FT WILL PERSIST ACROSS MOST AREAS...PERHAPS AS HIGH AS 4 FT ACROSS GA WATERS BEYOND 20 NM. FRIDAY THROUGH TUESDAY...STRONG HIGH PRESSURE WILL BUILD NORTH OF THE AREA SATURDAY BEFORE WEAKENING AND SHIFTING OFFSHORE SUNDAY. A WEAK COASTAL TROUGH OF LOW PRESSURE COULD SET UP SUNDAY BEFORE A WEAK COLD FRONT LIKELY PUSHES THROUGH MONDAY INTO TUESDAY. WINDS AND SEAS WILL BE ON THE INCREASE FRIDAY NIGHT INTO SATURDAY BEFORE SETTLING DOWN SATURDAY NIGHT INTO SUNDAY. SMALL CRAFT ADVISORIES WILL BE NEEDED ACROSS ALL WATERS SATURDAY WITH ONLY THE WATERS BEYOND 20 NM SEEING ADVISORY CONDITIONS SATURDAY NIGHT AND ONLY FOR LINGERING ELEVATED SEAS. RIP CURRENTS...A STRONG EAST/NORTHEAST WIND ALONG WITH INCREASING ASTRONOMICAL INFLUENCES AND POSSIBLY SOME LINGERING SWELL ENERGY COULD LEAD TO AN ENHANCED RISK OF RIP CURRENTS AT THE COAST SATURDAY. && .TIDES/COASTAL FLOODING... TIDE LEVELS WILL BE ELEVATED THIS WEEKEND INTO THE MIDDLE OF NEXT WEEK MAINLY DUE TO ASTRONOMICAL EFFECTS SUCH AS THE UPCOMING NEW MOON AND LUNAR PERIGEE. THERE IS A GOOD CHANCE THAT TIDES WILL BE HIGH ENOUGH TO PRODUCE SOME INUNDATION OF SALTWATER IN NORMALLY PRONE AREAS STARTING SUNDAY MORNING. COASTAL FLOOD ADVISORIES WILL LIKELY BE NEEDED AT LEAST AROUND THE TIMES OF THE MORNING HIGH TIDE EACH DAY THROUGH THE MIDDLE OF NEXT WEEK. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM...ST SHORT TERM...RJB LONG TERM... AVIATION...ST MARINE...SPR/RJB TIDES/COASTAL FLOODING...
Hazardous weather outlook, Oct 11, 3:44 PM EDT, 11 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 344 PM EDT THU OCT 11 2012 AMZ330-350-352-354-374-GAZ087-088-099>101-114>116-118-137-138-140- SCZ040-042>045-047-121000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER- 344 PM EDT THU OCT 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. GAZ117-119-139-141-SCZ048>052-121000- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY- 344 PM EDT THU OCT 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. COASTAL FLOODING...TIDE LEVELS WILL BE ELEVATED THIS WEEKEND INTO THE MIDDLE OF NEXT WEEK MAINLY DUE TO ASTRONOMICAL EFFECTS SUCH AS THE UPCOMING NEW MOON AND LUNAR PERIGEE. THERE IS A GOOD CHANCE THAT TIDES WILL BE HIGH ENOUGH TO PRODUCE SOME INUNDATION OF SALTWATER IN THE NORMALLY PRONE AREAS. THUS...COASTAL FLOOD ADVISORIES WILL LIKELY BE NEEDED AT LEAST AROUND THE TIMES OF THE MORNING HIGH TIDE BEGINNING SUNDAY AND LASTING THROUGH THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
Nearby
Small Craft Advisories in Georgia, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.